# SDR RAIA201112260001

- Difficulty date: December 26, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 30,316 hours, 28,655 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE FWD LAV TANK FITTING TO LAV FLOOR HAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FWD LAV TANK FITTING TO LAV FLOOR.
